# SDR AALA201903049044

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 63,189 hours, 15,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 2e
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT AT SEAT 2E WAS BROKEN.  REPLACED THE AFT EMERGENCY LIGHT & OPS CHECKED GOOD IAW MM 33-51-00.
